# SDR UALA2013012900517

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,708 hours, 22,957 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Rows 20-21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROWS 20-21 INOPERATIVE, AND MISSING PLASTIC COVER 23 INCHES LONG.   REPLACED TWO LAMPS, TWO ORANGE FILTERS, AND PROTECTIVE COVERING. TESTED SYSTEM  PER AMM 757 33-51-00, AND FOUND SYSTEM TO BE OPERATING NORMAL.
